# SDR SIMA20140212001

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 38,136 hours, 31,866 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070011500
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT`S FLASHLIGHT HOLDER BROKEN.  DEFERRED IAW MEL 25-53 AUTH 020570-C.  COMPLIED WITH THE MEL PROCEDURES.
